# SDR SWIA201125860

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 25,211 hours, 19,733 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT ASSEMBLY IS PITTED.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD MOUNT ASSEMBLY PER AMM.
